Page 1 of 1
A Drug that Recreates Many Common MS Symptoms
Posted: Mon Mar 18, 2019 4:29 pm
I was just 'introduced' to information about a pharmaceutical drug called Gabapentin with the hope of taking it to help with my nerve pain. I had high hopes as this drug seems to actually help many that use it - Gabapentin appears to affect the build up of electrical signals in the nerve cells, as well as affecting the activity of various neurotransmitters in the brain and nervous system which is just what I need. And was seriously considering it until I read the long list of side effects and realized that it was uncanny how this drug's side effects mimic many of the most common symptoms of MS and I have already experienced virtually all of them (no longer do though):
Long-term effects of Gabapentin may include:
Visual changes – double vision.
I still plan on meeting with my doctor to discuss it...